It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I am very prompt when it comes to birth control. A pill daily, never been missed in the past 2 years. However, I have been dealing with some strange situations. I was taking Sprintech for 3 months, while on the pill my period did not stop. I saw my doctor and she switched me to Yaz (Giovani). When I took the Spintech my periods were very heavy and lasted a full week. I am now on the cycle where from the Yaz (Giovani). This month has been full of unwanted medications. I was in a car accident and received muscle relaxers/ inflammatory. I then had a UTI, urine was tested and I was put on antibiotics and have been using the AZO pills. My period came on the 3rd placebo pill. The first day it was dark, the second day it was lighter than I am used to. I had 2 days of about a medium to lite flow. At day 4 I have finished the cycle. I have never been use to lite periods, is this normal? Could this be due to the other medications or due to the fact that I had a period for almost an entire month?





All times are GMT -7. The time now is 09:45 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!